# SDR AALA201809265002

- Difficulty date: September 24, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 52,983 hours, 21,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A851023
- Condition: Corroded
- Location: Bs 967-986
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE WEB BETWEEN BS 967 TO 986, LBL 52.  REPLACED THE WEB IAW 51-00-05-1, DRAWING 147A8501, AND EA 285077, DRAFT 2.
